National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 271105

Case Details

VAERS ID: 271105 (history)  
Age: 17.0  
Gender: Female  
Location: Maryland  
Vaccinated:2006-12-13
Onset:2006-12-13
   Days after vaccination:0
Submitted: 2007-01-16
   Days after onset:34
Entered: 2007-01-22
   Days after submission:6
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0961F / 0 LA / IM

Administered by: Other       Purchased by: Other
Symptoms: Hyperhidrosis, Hypotension, Immediate post-injection reaction, Pallor, Syncope
SMQs:, Torsade de pointes/QT prolongation (broad), Anaphylactic reaction (broad), Neuroleptic malignant syndrome (broad), Arrhythmia related investigations, signs and symptoms (broad), Cardiomyopathy (broad), Hypotonic-hyporesponsive episode (broad), Hypersensitivity (narrow), Hypoglycaemia (broad)

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? Yes
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: NONE
Current Illness:
Preexisting Conditions: Unknown
Diagnostic Lab Data: vital sign 12/13/06 - normal
CDC Split Type: WAES0612USA02247

Write-up: Information has been received from a registered nurse concerning a female patient who on 13-Dec-2006 was vaccinated intramuscularly in the left deltoid with the first dose of Gardasil vaccine (yeast) (0.5 ml) (lot#654389/0961F). There was no concomitant medication. On 13-Dec-2006, shortly after vaccination, the patient fainted and her skin color was pale. The patient was aroused by shaking her right arm and with smelling salts. The patient''s vital signs were found to be normal upon discharge from the office. No further details were provided. Additional information has been requested. This is in follow-up to report(s) previously submitted on 1/16/2007. Follow up information received from the physician stated that on 13-DEC-2006 the injection of GARDASIL was administered by a medical assistant. It was reported that immediately after receiving the vaccination the patient had a syncopal episode. It was reported that the patient became hypotensive (actual blood pressure measurement not provided) and diaphoretic and responded to ammonia salts, being placed in the Trendelenburg and hydration, taken by mouth. It was reported that patient recovered from the event. Additional information has been requested.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=271105


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166